# SDR SWAA2025112538177

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8744B
- Make and model: Boeing 737-8
- Aircraft serial: 61865
- Aircraft time: 14,553 hours, 6,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 23CBA AISLE LIGHT INOPERATIVE.   FUTHER INVESTIGATION FOUND AISLE EMERGENCY LIGHT CONNECTOR DISCONNECTED.  CONNECTED THE CONNECTOR FOR AISLE AT SEAT ROW 23 CBA AND PERFORMED GOOD TEST IAW AMM 33-51-03-960-802.
